# SDR CALA0400218

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 21,006 hours, 7,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PREVIOUS SKIN BLENDOUT AT STATIC PORT AREA, BS 540 BETWEEN S22R AND S23R WAS FOUND BEYOND LIMITS.  THE DAMAGE WAS REPAIRED IAW SRM 53-00-01, FIGURE 209.  A DIP WAS ISSUED TO REINSPECT THE REPAIR WITHIN 37,500 FLIGHT CYCLES AND AGAIN EACH SUBSEQUENT 12,000 FLIGHT CYCLES UNTIL SKIN REPLACED.
